# SDR COEA2017051602917

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,510 hours, 32,959 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SLIGHT ELECTRICAL BURNING ODOR IN THE COCKPIT. COMING THROUGH AT 11,000FT.  SEEMED TO GO AWAY BELOW 7000FT.   AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE WAS UNABLE TO REPRODUCE THE ISSUE ON THE GROUND AND COULD NOT FIND ANY SIGNS OF ELECTRICAL OVERHEATING.
